Volume 23, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23, 1 issue

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Quasi-asymptotically conical Calabi–Yau manifolds

Ronan J Conlon, Anda Degeratu and Frédéric Rochon

Appendix: Ronan J Conlon, Frédéric Rochon and Lars Sektnan

Geometry & Topology 23 (2019) 29–100
Abstract

We construct new examples of quasi-asymptotically conical ( QAC) Calabi–Yau manifolds that are not quasi-asymptotically locally Euclidean ( QALE). We do so by first providing a natural compactification of QAC–spaces by manifolds with fibered corners and by giving a definition of QAC–metrics in terms of an associated Lie algebra of smooth vector fields on this compactification. Thanks to this compactification and the Fredholm theory for elliptic operators on QAC–spaces developed by the second author and Mazzeo, we can in many instances obtain Kähler QAC–metrics having Ricci potential decaying sufficiently fast at infinity. This allows us to obtain QAC Calabi–Yau metrics in the Kähler classes of these metrics by solving a corresponding complex Monge–Ampère equation.

Keywords
Calabi–Yau metrics, quasi-asymptotically conical metrics, manifolds with corners
Mathematical Subject Classification 2010
Primary: 53C55, 58J05
References
Publication
Received: 21 March 2017
Revised: 12 February 2018
Accepted: 14 June 2018
Published: 5 March 2019
Proposed: Simon Donaldson
Seconded: Tobias H Colding, Gang Tian
Authors
Ronan J Conlon
Department of Mathematics and Statistics
Florida International University
Miami, FL
United States
Anda Degeratu
Fachbereich Mathematik
Universität Stuttgart
Stuttgart
Germany
Frédéric Rochon
Département de Mathématiques
Université du Québec à Montréal
Montréal, QC
Canada
Ronan J Conlon
Frédéric Rochon
Lars Sektnan
Département de Mathématiques
Université du Québec à Montréal
Montréal, QC
Canada